Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The complement of the stable manifold for one-dimensional endomorphisms

Author: Carlos Arteaga
Journal: Proc. Amer. Math. Soc. 100 (1987), 367-370
MSC: Primary 58F12; Secondary 54H20, 58F20
MathSciNet review: 884481
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ N$ denote either the circle $ {S^1}$ or the closed interval $ I = [0,1]$ and let $ f$ be a $ {C^1}$ endomorphism of $ N$. Let $ \Sigma (f)$ be the complement of the union of the stable manifolds of the sinks of $ f$. In this paper we give necessary and sufficient conditions for $ \Sigma (f)$ to consist of eventually periodic points.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F12, 54H20, 58F20

Retrieve articles in all journals with MSC: 58F12, 54H20, 58F20

Additional Information

PII: S 0002-9939(1987)0884481-9
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia